# SDR ASOA2014101411406

- Difficulty date: September 21, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 621, BULKHEAD HAS ONE CRACKED ISOLATOR ON LT SIDE THIRD ROW FROM THE BOTTOM.   R & R THE ISOLATOR IAW SRM 51-42-13.
